# SDR VNAA0007015

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 13,585 hours, 12,414 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Computer
- Part number: 870004
- Part serial: 92A
- Condition: Failed
- Location: Pseu
- Part time: 12,286 hours, 11,131 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SERIES OF PROXI FAIL MESSAGES.  AFTER FOLLOWING THE QRH AND CHECKING THE CIRCUIT BREAKERS, THE CREW SELECTED THE GEAR HANDLE DOWN AND RECEIVED NO RESPONSE FROM THE GEAR.  THE CREW DECLARED AN EMERGENCY, HAND PUMPED THE GEAR DOWN AND LANDED WITHOUT INCIDENT.
